Alert archive / Missouri / Areal Flood Warnings in 2014

Areal Flood Warning 4, NWS Kansas City, MO

June 4, 20149 counties in Missouri; Atchison County, Doniphan County, Kansas

NWS Kansas City, MO issued this areal flood warning at Jun 4, 2014, 4:53 AM CDT for 9 counties in Missouri; Atchison County, Doniphan County, Kansas. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2014, 4:53 AM CDT (09:53 UTC)
Expired
Jun 4, 2014, 5:00 PM CDT
In force
12 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Atchison County, KS, Doniphan County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Clinton County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO, Nodaway County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 4, 3:47 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 4, 3:47 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT Wed Jun 4 2014

.DISCUSSION...
Issued at 346 AM CDT WED JUN 4 2014

Cold front over northern Missouri will drop south through the region
today. While there could be some scattered storms along the front as
the airmass destabilizes this afternoon, subsidence in the wake of
this morning's MCS and a lack of any appreciable synoptic-scale
ascent should keep the thunderstorm threat fairly isolated. The best
chance will be across eastern KS into central MO where the atmosphere
will have more time to destabilize when the front arrives later in
the afternoon. Instability and shear will be marginally supportive of
strong winds and hail with any storms that develop.

Active zonal flow will continue across the region Thursday into the
weekend and will bring a number of convective complexes into the
Plains and Midwest. The first of these systems will arrive Thursday
and will interact with a quasi-stationary boundary over southern
parts of Kansas and Missouri. This will keep the primary threat for
severe storms near and south of the boundary, generally south of a
Paola to Clinton line. However with the elevated boundary hanging
back further north a few storms could reach as far north as the
Missouri River Thursday afternoon.

The next wave will track into the region Friday night and Saturday
morning bringing another complex of thunderstorms. The frontal boundary
to the south may shift slightly further north through this time, but
should stay generally south of the US 50 corridor keeping any threat
for severe storms confined to the southern parts of the forecast area
into southeast KS and the Ozarks.

Additional thunderstorms are possible later in the weekend into early
next week as this active zonal pattern continues, but confidence
deteriorates beyond Saturday due to uncertainties with the timing of
additional waves and the location of the quasi-stationary front.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 613 PM CDT TUE JUN 3 2014

Tricky TAF period with ongoing convection across NE, IA, and northern
MO which is progged by the hi-res HRRR model to drop southeastward
across NW Missouri down through east-central Missouri. This convection
appears to be following a warm frontal boundary. Isolated convection
developing near the terminals is currently moving northeastward
towards this front. As the cold pool continues to strengthen along
this warm front, the front may begin to sag southward and allow the
southwest end of the convective complex to near the terminals.
Confidence is low on how far south this complex will extend, thus
will monitor trends of the complex and amend as necessary. For now
have left mention of VCTS for the terminals for isolated activity.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 7 AM CDT this morning FOR KSZ025-102>105.

MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ001>008-
     011>017-020>025-028>033-037>040-043>046-054.

&&

DISCUSSION...Hawblitzel
AVIATION...Cutter
Hazardous weather outlook, Jun 3, 6:57 PM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT TUE JUN 3 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-050000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
657 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NEBRASKA...IOWA...AND
MISSOURI THIS EVENING. ONE OR MORE THUNDERSTORM COMPLEXES WILL BE
POSSIBLE OVERNIGHT WITH THE HIGHEST SEVERE WEATHER RISK ALONG AND
NORTH OF THE HIGHWAY 36 CORRIDOR. WIDESPREAD DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORM COMPLEXES...AS WELL AS A
FEW ISOLATED TORNADOES.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH
SATURDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE. HEAVY RAINFALL
AND FLOODING ARE ALSO POSSIBLE.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, Jun 4, 3:11 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
311 AM CDT WED JUN 4 2014

MOZ043>045-054-040900-
CASS MO-HENRY MO-JOHNSON MO-PETTIS MO-
311 AM CDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR PETTIS COUNTY IN CENTRAL
MISSOURI...AND JOHNSON...HENRY AND SOUTHEASTERN CASS COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 400 AM CDT...

AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
KNOB NOSTER TO 5 MILES SOUTH OF HOLDEN TO GARDEN CITY...AND MOVING
SOUTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  KNOB NOSTER...WHITEMAN AIR FORCE BASE...SEDALIA...WINDSOR...
  CLINTON...CHILHOWEE...CREIGHTON...LA MONTE...LEETON...URICH...GREEN
  RIDGE...CALHOUN...SMITHTON...DEEPWATER...QUICK CITY...BLAIRSTOWN...
  POST OAK...HARTWELL...LA DUE AND SEDALIA MEMORIAL ARPT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3840 9407 3845 9407 3846 9409 3845 9414
      3866 9448 3869 9406 3894 9364 3893 9353
      3872 9306 3853 9306 3853 9329 3850 9329
      3851 9351 3824 9352 3820 9366 3820 9376
TIME...MOT...LOC 0811Z 300DEG 42KT 3886 9357 3864 9394
          3855 9420

CDB
Local storm report, Jun 4, 3:49 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
349 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     SLATER                  39.22N 93.06W
06/04/2014                   SALINE             MO   BROADCAST MEDIA

            TREES DOWN AND ROOF DAMAGE

&&

ADOLPHSON
Special weather statement, Jun 4, 3:56 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 AM CDT WED JUN 4 2014

KSZ060-MOZ053-054-040930-
BATES MO-HENRY MO-LINN KS-
356 AM CDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN HENRY AND BATES COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 430 AM CDT...

AT 352 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
BUTLER TO PARKER...AND MOVING SOUTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PLEASANTON...RICH HILL...MOUND CITY...HUME...PRESCOTT...WORLAND...
  FOSTER AND ROCKVILLE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3802 9424 3805 9426 3806 9461 3803 9462
      3805 9494 3839 9474 3839 9461 3842 9461
      3845 9408 3821 9379 3821 9404 3804 9406
      3804 9412 3805 9416 3804 9420 3805 9421
TIME...MOT...LOC 0855Z 358DEG 28KT 3821 9423 3830 9502

CUTTER
Local storm report, Jun 4, 4:13 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             2 NE WESTBORO           40.56N 95.29W
06/03/2014  E1.00 INCH       ATCHISON           MO   EMERGENCY MNGR

0415 PM     HAIL             5 W HOPKINS             40.55N 94.91W
06/03/2014  M1.25 INCH       NODAWAY            MO   PUBLIC

0426 PM     HAIL             1 N HOPKINS             40.57N 94.82W
06/03/2014  E1.00 INCH       NODAWAY            MO   TRAINED SPOTTER

0549 PM     HAIL             6 SW LAMONI             40.56N 94.01W
06/03/2014  E1.00 INCH       HARRISON           MO   PUBLIC

0552 PM     HAIL             5 NNW EAGLEVILLE        40.54N 94.02W
06/03/2014  E2.75 INCH       HARRISON           MO   PUBLIC

0558 PM     HAIL             5 N EAGLEVILLE          40.53N 94.00W
06/03/2014  E2.25 INCH       HARRISON           MO   PUBLIC

            STRONG WINDS AND 0.51 INCHES OF RAIN THUS FAR.

0602 PM     HAIL             4 NNE EAGLEVILLE        40.53N 93.96W
06/03/2014  E1.75 INCH       HARRISON           MO   PUBLIC

0611 PM     HAIL             5 E EAGLEVILLE          40.48N 93.90W
06/03/2014  E1.75 INCH       HARRISON           MO   PUBLIC

0640 PM     TSTM WND DMG     1 W PRINCETON           40.40N 93.61W
06/03/2014                   MERCER             MO   TRAINED SPOTTER

            8 INCH LIMBS SNAPPED, 30 FOOT STEEL HAM TOWER BENT TO THE
            GROUND.

0647 PM     HAIL             PRINCETON               40.40N 93.59W
06/03/2014  E1.75 INCH       MERCER             MO   TRAINED SPOTTER

            GOLF BALL SIZED HAIL AND 70 MPH WINDS REPORTED BY
            SPOTTER.

0657 PM     FUNNEL CLOUD     W PRINCETON             40.40N 93.59W
06/03/2014                   MERCER             MO   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED WEST OF PRINCETON.

0729 PM     HAIL             2 ENE LUCERNE           40.47N 93.26W
06/03/2014  E3.50 INCH       PUTNAM             MO   TRAINED SPOTTER

0737 PM     HAIL             8 W UNIONVILLE          40.48N 93.16W
06/03/2014  E1.75 INCH       PUTNAM             MO   TRAINED SPOTTER

            RELAYED VIA EMERGENCY MANAGER.

0802 PM     HAIL             4 N OSGOOD              40.26N 93.35W
06/03/2014  E1.50 INCH       SULLIVAN           MO   TRAINED SPOTTER

            BETWEEN OSGOOD AND HARRIS

0811 PM     HAIL             1 N SPICKARD            40.26N 93.59W
06/03/2014  E1.00 INCH       GRUNDY             MO   PUBLIC

            1 INCH HAIL COVERING THE GROUND ON THE GRUNDY COUNTY LINE

0817 PM     HAIL             HARRIS                  40.31N 93.35W
06/03/2014  E1.00 INCH       SULLIVAN           MO   TRAINED SPOTTER

0839 PM     FLASH FLOOD      UNIONVILLE              40.48N 93.00W
06/03/2014                   PUTNAM             MO   LAW ENFORCEMENT

            ROAD FLOODING IN TOWN. WATER COMING INTO THE BACKDOOR
            OFHOMES IN UNIONVILLE.

0854 PM     TSTM WND GST     2 SW GREENTOP           40.33N 92.59W
06/03/2014  E65.00 MPH       ADAIR              MO   TRAINED SPOTTER

0911 PM     HAIL             1 N WESTBORO            40.55N 95.32W
06/03/2014  E1.00 INCH       ATCHISON           MO   LAW ENFORCEMENT

0914 PM     HEAVY RAIN       3 NNW ROCKPORT          40.46N 95.54W
06/03/2014  E1.00 INCH       ATCHISON           MO   TRAINED SPOTTER

            WITH 60 MPH WIND.

0914 PM     HAIL             7 N ROCKPORT            40.52N 95.52W
06/03/2014  E1.75 INCH       ATCHISON           MO   PUBLIC

            REPORTED VIA FACEBOOK

0914 PM     TSTM WND GST     4 N WATSON              40.54N 95.62W
06/03/2014  E70.00 MPH       ATCHISON           MO   STORM CHASER

0914 PM     TSTM WND GST     3 NNW ROCKPORT          40.46N 95.54W
06/03/2014  E60.00 MPH       ATCHISON           MO   STORM CHASER

            WITH 1 INCH HAIL.

0915 PM     HAIL             5 NNE WATSON            40.55N 95.59W
06/03/2014  M1.00 INCH       ATCHISON           MO   STORM CHASER

            ALSO WINDS TO 60 MPH

0918 PM     TSTM WND GST     KIRKSVILLE              40.20N 92.58W
06/03/2014  M79.00 MPH       ADAIR              MO   TRAINED SPOTTER

0925 PM     TSTM WND GST     2 S KIRKSVILLE          40.17N 92.58W
06/03/2014  E0.00 MPH        ADAIR              MO   STORM CHASER

            CHASER REPORTS EAST 65-70 MPH WINDS.

0925 PM     FLASH FLOOD      KIRKSVILLE              40.20N 92.58W
06/03/2014                   ADAIR              MO   LAW ENFORCEMENT

            REPORTS OF LOT OF STREETS IN KIRKSVILLE WITH OVER 1 FOOT
            OF WATER ON THEM.

0930 PM     HAIL             1 N TARKIO              40.46N 95.38W
06/03/2014  M1.50 INCH       ATCHISON           MO   911 CALL CENTER

0940 PM     FLASH FLOOD      2 S LANCASTER           40.49N 92.53W
06/03/2014                   SCHUYLER           MO   DEPT OF HIGHWAYS

            STATE ROUTE U CLOSED DUE TO FLOODING

0945 PM     TSTM WND GST     N LA PLATA              40.03N 92.49W
06/03/2014  E70.00 MPH       MACON              MO   EMERGENCY MNGR

            HEAVY TREE DAMAGE ALSO REPORTED

1000 PM     HAIL             SKIDMORE                40.29N 95.08W
06/03/2014  M2.75 INCH       NODAWAY            MO   EMERGENCY MNGR

            ALSO POWER OUTAGES WIDESPREAD IN THE COUNTY, MULTIPLE
            TREES DOWN, AND WIDESPREAD FLASH FLOODING.

1008 PM     TSTM WND DMG     1 W GRAHAM              40.20N 95.06W
06/03/2014                   NODAWAY            MO   AIRPLANE PILOT

            POWER LINES DOWN OVER ROUTE A

1038 PM     FLASH FLOOD      MARYVILLE               40.34N 94.87W
06/03/2014                   NODAWAY            MO   EMERGENCY MNGR

            NUMEROUS ROADS IN THE COUNTY EXPERIENCING RAPID FLOWING
            WATER ISSUES.

1047 PM     TSTM WND DMG     3 W KING CITY           40.05N 94.58W
06/03/2014                   GENTRY             MO   LAW ENFORCEMENT

            PARTS OF TREES AND POLE BARNS ALONG 48 HIGHWAY WEST OF
            KING CITY

1115 PM     TSTM WND DMG     UNION STAR              39.98N 94.60W
06/03/2014                   DEKALB             MO   TRAINED SPOTTER

            8 TO 12 INCH TREE FELL ON A GARAGE AT A RESIDENCE IN
            UNION STAR.

1115 PM     FLASH FLOOD      7 ENE MARYVILLE         40.38N 94.75W
06/03/2014                   NODAWAY            MO   LAW ENFORCEMENT

            8 OF WATER OVER HWY 46 AND HH

1125 PM     TSTM WND GST     BETHANY                 40.27N 94.03W
06/03/2014  E60.00 MPH       HARRISON           MO   PUBLIC

1135 PM     TORNADO          3 SW DENTON             39.70N 95.31W
06/03/2014                   DONIPHAN           KS   TRAINED SPOTTER

1140 PM     TSTM WND DMG     3 W DENTON              39.73N 95.33W
06/03/2014                   DONIPHAN           KS   EMERGENCY MNGR

            GRAIN BIN AND OUT BUILDING BLOWN ONTO A ROAD FROM
            POSSIBLE TORNADO.

1149 PM     TSTM WND DMG     ST. JOSEPH              39.77N 94.85W
06/03/2014                   BUCHANAN           MO   911 CALL CENTER

            LARGE TREE DOWN BLOCKING THE INTERSECTION OF 7TH AND
            MCDONALD IN ST JOSEPH.

1151 PM     TSTM WND GST     BRIMSON                 40.14N 93.74W
06/03/2014  E65.00 MPH       GRUNDY             MO   EMERGENCY MNGR

            POWER ALSO OUT

1210 AM     HEAVY RAIN       5 N LANCASTER           40.60N 92.53W
06/04/2014  M1.60 INCH       DAVIS              IA   TRAINED SPOTTER

            1.6 INCHES OF RAIN IN 20-30 MINUTES

1227 AM     TSTM WND DMG     DEARBORN                39.52N 94.77W
06/04/2014                   PLATTE             MO   FIRE DEPT/RESCUE

            TREES DOWN ON POWER LINES CAUSING POWER OUTAGE

1233 AM     TSTM WND GST     KINGSTON                39.64N 94.04W
06/04/2014  E60.00 MPH       CALDWELL           MO   TRAINED SPOTTER

1238 AM     TSTM WND GST     CHILLICOTHE             39.79N 93.55W
06/04/2014  E60.00 MPH       LIVINGSTON         MO   TRAINED SPOTTER

1246 AM     TSTM WND GST     HOLT                    39.45N 94.34W
06/04/2014  E60.00 MPH       CLAY               MO   TRAINED SPOTTER

1257 AM     HEAVY RAIN       AGENCY                  39.64N 94.74W
06/04/2014  M3.00 INCH       BUCHANAN           MO   TRAINED SPOTTER

            MEASURED 3 INCHES IN 45 MINUTES

0100 AM     FLASH FLOOD      3 N DENTON              39.77N 95.26W
06/04/2014                   DONIPHAN           KS   EMERGENCY MNGR

            WATER RUNNING ACROSS 180TH ROAD AND HIGHWAY 120...ON
            170TH ROAD AND ASH POINT...AND HIGHWAY 20 WEST OF HIGHWAY
            7.

0110 AM     FLASH FLOOD      ST. JOSEPH              39.77N 94.85W
06/04/2014                   BUCHANAN           MO   911 CALL CENTER

            VEHICLES STRANDED AT 6TH AND ATCHISON...AND 32ND AND
            MESSANIE IN ST JOSEPH. WATER UP TO 3 FEET HIGH AT THESE
            INTERSECTIONS.

0200 AM     TSTM WND DMG     SLATER                  39.22N 93.06W
06/04/2014                   SALINE             MO   BROADCAST MEDIA

            TREES DOWN AND ROOF DAMAGE

0218 AM     TSTM WND DMG     NORTH KANSAS CITY       39.14N 94.56W
06/04/2014                   CLAY               MO   TRAINED SPOTTER

            LARGE LIMBS UP TO 10 IN IN DIAMETER DOWN ON SIGNAL HILL.
            WINDS ESTIMATED 50 TO 60 MPH

0250 AM     TSTM WND DMG     GREENWOOD               38.85N 94.34W
06/04/2014                   JACKSON            MO   NWS EMPLOYEE

            5 INCH TREE BRANCHES DOWN ON BACK PORCH OF RETIRED NWS
            EMPLOYEE.

&&

CUTTER
Local storm report, Jun 4, 4:16 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 AM     TSTM WND GST     SEDALIA                 38.70N 93.23W
06/04/2014  M55.00 MPH       PETTIS             MO   ASOS

0355 AM     TSTM WND GST     BOONVILLE               38.96N 92.75W
06/04/2014  M55.00 MPH       COOPER             MO   AWOS

&&

CUTTER
Local storm report, Jun 4, 4:30 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 AM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND GST     CLINTON                 38.37N 93.77W
06/04/2014  M57.00 MPH       HENRY              MO   AWOS

&&

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:26 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan49 min
Jun 3, 8:04 PM CDTFlash Flood WarningEAXMercer, Putnam, Sullivan12 hr
Jun 3, 8:11 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan49 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningEAXAtchison43 min
Jun 3, 8:51 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan54 min
Jun 3, 9:00 PM CDTFlash Flood WarningEAXAdair, Grundy, Harrison, Mercer, Sullivan11 hr
Jun 3, 9:20 PM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler10 hr
Jun 3, 9:23 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth37 min
Jun 3, 9:27 PM CDTSevere Thunderstorm WarningEAXAdair, Macon48 min
Jun 3, 9:58 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more62 min
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler47 hr
Jun 3, 10:01 PM CDTRiver Flood WarningEAXChariton, Macon4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXCarroll, Chariton4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAndrew, Buchanan5 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAtchison, Holt55 hr
Jun 3, 10:01 PM CDTRiver Flood WarningEAXGrundy, Livingston51 hr
Jun 3, 10:06 PM CDTRiver Flood WarningEAXBuchanan3 days
Jun 3, 10:34 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Mercer, Worth56 min
Jun 3, 10:45 PM CDTFlash Flood WarningEAXAndrew, Atchison, DeKalb, Gentry, Grundy, Harrison and 3 more7 hr
Jun 3, 10:50 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Holt, Nodaway55 min
Jun 3, 11:03 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte57 min
Jun 3, 11:11 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Clinton, DeKalb, Holt6 hr
Jun 3, 11:27 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer48 min
Jun 3, 11:29 PM CDTAreal Flood AdvisoryEAXCaldwell, Daviess, Grundy, Harrison, Livingston6 hr
Jun 3, 11:37 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more38 min
Jun 3, 11:40 PM CDTTornado WarningEAXDaviess, DeKalb25 min
Jun 3, 11:56 PM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Platte and 1 more64 min
Jun 4, 12:01 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte29 min
Jun 4, 12:11 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Daviess, Grundy, Linn and 2 more49 min
Jun 4, 12:15 AM CDTFlash Flood WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 4 more4 hr
Jun 4, 12:27 AM CDTFlash Flood WarningEAXHarrison, Mercer6 hr
Jun 4, 12:49 AM CDTAreal Flood AdvisoryEAXCaldwell, Clay, Clinton, Platte, Ray6 hr
Jun 4, 12:51 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway36 hr
Jun 4, 12:54 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Linn, Livingston, Macon and 1 more66 min
Jun 4, 12:59 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Jackson, Lafayette and 2 more46 min
Jun 4, 1:08 AM CDTAreal Flood AdvisoryEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 4 more6 hr
Jun 4, 1:31 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Chariton, Clay, Clinton, Lafayette and 4 more6 hr
Jun 4, 1:33 AM CDTSevere Thunderstorm WarningEAXMacon27 min
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Howard, Saline49 min
Jun 4, 1:54 AM CDTSpecial Weather StatementEAXRay51 min
Jun 4, 2:07 AM CDTAreal Flood AdvisoryEAXCarroll, Cooper, Howard, Lafayette, Saline6 hr
Jun 4, 2:17 AM CDTSpecial Weather StatementEAXJackson, Ray43 min
Jun 4, 2:24 AM CDTSpecial Weather StatementEAXSaline51 min
Jun 4, 2:35 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette, Ray40 min
Jun 4, 2:47 AM CDTFlash Flood WarningEAXCarroll, Chariton, Cooper, Howard, Lafayette, Randolph and 1 more5 hr
Jun 4, 3:04 AM CDTRiver Flood WarningEAXClay, Ray31 hr
Jun 4, 3:11 AM CDTSpecial Weather StatementEAXCass, Henry, Johnson, Pettis49 min
Jun 4, 3:44 AM CDTRiver Flood WarningEAXAndrew, Nodaway36 hr
Jun 4, 3:56 AM CDTSpecial Weather StatementEAXBates34 min
Jun 4, 5:04 AM CDTAreal Flood WarningEAXAdair, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more12 hr
Jun 4, 5:13 AM CDTAreal Flood WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Lafayette and 3 more12 hr
Jun 4, 5:34 AM CDTRiver Flood WarningEAXRay39 hr
Jun 4, 6:39 AM CDTRiver Flood WarningEAXAndrew, Buchanan49 hr
Jun 4, 8:55 AM CDTRiver Flood WarningEAXCarroll40 hr
Jun 4, 9:28 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 4, 9:28 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXBuchanan, Platte3 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXClay, Jackson, Ray4 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline9 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCooper, Howard5 days
Jun 4, 3:27 PM CDTRiver Flood WarningEAXDaviess, Gentry29 hr
Jun 4, 3:57 PM CDTRiver Flood WarningEAXDaviess, Livingston39 hr
Jun 4, 4:44 PM CDTAreal Flood WarningEAXAdair, Daviess, Grundy, Harrison, Linn, Livingston and 5 more24 hr
Jun 3, 11:31 PM CDTTornado WarningEAXAtchison, Doniphan29 min
Jun 4, 1:56 AM CDTSpecial Weather StatementEAXDoniphan49 min
Jun 4, 2:44 AM CDTSpecial Weather StatementEAXJohnson, Wyandotte46 min

Nearby

Areal Flood Warnings in Missouri, 2014Areal Flood Warnings in Kansas, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.